# SDR SWIA202162409

- Difficulty date: August 22, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON LH PRESSURE FLOOR SILL ANGLE BETWEEN FS 693.00 Â€“ 708.00     (C-CHECK RO 11/5/2021)    COMPLIED WITH ALL STEPS OF MHIRJ REO 670-53-41-554 REV -- DAT 2021-09-30 FOR REPAIR OF LH PRESSURE FLOOR SILL ANGLE BETWEEN F.S. 693.00 - 708.00.
